# SDR ASAA2019032528791

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,417 hours, 6,088 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE DURING CRUISE TWICE. FMC - R OPERATIONS WORKED FOR 15 MINS THEN RESTORED DUAL FMC OPERATIONS. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 BOTH FMC OPS. CHECKED OK.
